# SDR YENA201909050515

- Difficulty date: September 5, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 63,590 hours, 22,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 878, LAS-BOS. ****DISPATCH CONCURRENT MDDR, CALL MOC PRIOR TO RESOLUTION**** DIRTY SOCKS SMELL IN COCKPIT ON CLIMBOUT PASSING 10,000'. USING" ODOR RECOGNITION AND ISOLATION GUIDE" CROSSFLOW VALVE WAS SHUT AND PACK 1 WAS TURNED OFF. FUMES DISSIPATED. (PACKS - SINGLE (SPEEDBRAKES OK) (N503-N665) ); ACCOMPLISHED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-002-A. NO FAULTS NOTED AT THIS TIME. MX-4 UPDATED. PLACARD REMOVED. MDDR# 399275 CLEARED.
